SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Y. K. Chang and J. J. Nieto, “Existence of Solutions for Impulsive Neutral Inte-gro-Differential Inclsions with Non- local Initial Conditions via Fractional Operators, Numerical Functional Analysis and Optimization, Vol. 30, No. 3- 4, 2009, pp. 227-244. doi:10.1080/01630560902841146

has been cited by the following article: